# SDR DHL2005807522

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE NR 2 ACCESS DOOR INTERNAL DOUBLER DAMAGED.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-20-05, EO AST050407 DATED 04-16-05.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SECTION IAW EO AST050407.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED NEW INTERNAL DOUBLER SEGMENT (AL7075 -O- 0.050) AND 4EA INNER STRAPS (AL7075T6 0.050) IAW EO AST050407.  HEAT TREATED NEW INTERNAL DOUBLER SEGMENT IAW SRM 51-1-1 PG 1, 13, 17 DPS 7.00 REV BK.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW EO AST050407, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-3-1 (TORQUE).
